MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. 200ML ODYSSEY SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. 200ML ODYSSEY SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728656
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined 2 returned syringe kits.Visual examination confirmed the presence of white particulates in each of the returned kits.Further evaluation determined that the white particulates were concentrated near the syringe drip flanges and there were traces of the particulates within the styrene tray.Also noted were abrasions to the tyvek covers at the point of contact for the syringe drip flanges.Examination of retained samples for this lot number confirmed the presence of the white particulates on the syringe barrels and within the styrene trays as well as abrasions to the tyvek covers.Product analysis determined that an abrasive action between the syringe drip flanges and the tyveks cover caused adhesive material to flake off of the cover and settle within the disposable container.The syringe kit instructions for use instructs the user to "visually inspect contents and package before each use".This visual inspection is to ensure particulates are noticed and mitigated, which is what occurred in this reported instance.
 
Event or Problem Description
The customer reported the following: after opening the envision ct disposable kit and upon inspection, they noticed the presence of fine white particles around the syringe as well as the quick fill tube (qft).The customer elected not to use the syringe kit.No injury or adverse event was reported.

Brand Name
200ML ODYSSEY SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key6285956
Report Number2520313-2017-00007
Device Sequence Number16288533
Product Code DXT
UDI-Device Identifier10616258005437
UDI-Public(01)10616258005437(11)160914(17)210914(10)8403830
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K924116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date09/14/2021
Device Model Number60728656
Device Catalogue NumberCTP-200-FLS
Device Lot Number8403830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2017
Initial Report FDA Received Date01/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1